# SDR CALA2011071100474

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N68159
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 45,401 hours, 6,659 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 303 LBL 25-50 FLOORBEAM UPPER SURFACE FOUND CORROSION.  CABIN LT STA 303 LBL 20 - LBL 68 FLOORBEAM UPPER FLANGE REPAIRED AS PER SRM 53-00-51 FIG 201 REPAIR 1 AND HFEC NIL CRACK FOUND.
